# SDR AWXA200300170

- Difficulty date: January 27, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON CABIN FLOORBEAM IN AND AROUND FASTENER HOLES BS 1640. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED SECTION OF FLOORBEAM BS 1640; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW B757-200 SRM 53-00-51, PG. 209-213, FIG. 203.
